# SDR AALA2018081308014

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 53,967 hours, 15,348 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 1074944
- Part serial: 2173
- Condition: Malfunctioned
- Location: Flow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT ENGINE BLEED OFF LIGHT ILLUMINATED. AN EMERGENCY WAS DECLARED AND  RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.  REPLACED RIGHT REVERSE FLOW VALVE CONTROLLER IAW AMM 36-11-18.
